Permanence of moment estimates for $p$-products of convex bodies

Volume 150 / 2002

Ulrich Brehm, Hendrik Vogt, Jürgen Voigt Studia Mathematica 150 (2002), 243-260 MSC: Primary 52A20; Secondary 33B15, 60F25. DOI: 10.4064/sm150-3-3

Abstract

It is shown that two inequalities concerning second and fourth moments of isotropic normalized convex bodies in ${\mathbb R}^n$ are permanent under forming $p$-products. These inequalities are connected with a concentration of mass property as well as with a central limit property. An essential tool are certain monotonicity properties of the ${\mit \Gamma }$-function.

Authors

  • Ulrich BrehmFachrichtung Mathematik
    Technische Universität Dresden
    D-01062 Dresden, Germany
    e-mail
  • Hendrik VogtFachrichtung Mathematik
    Technische Universität Dresden
    D-01062 Dresden, Germany
    e-mail
  • Jürgen VoigtFachrichtung Mathematik
    Technische Universität Dresden
    D-01062 Dresden, Germany
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image